# SDR HNAA2018071900159

- Difficulty date: July 18, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 43,658 hours, 40,402 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Mixing Unit
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SWEETODOR NOTICED IN COCKPIT ON T/O AND DECEND IN SBY WITH PACK 1 AND 2 ON. WITH ENG BLEEDS DURING CRUISE. OPERATED NR 1 PACK, FOUND NO LEAKS AT HEAT EXCHANGER BUT CONDENSER MIXER WAS LEAKING. R&R LT CONDENSER MIXER IAW MM 21-51-04. OPS AND LK CHECKS GOOD. NO UNUSUAL ORDERS NOTED.
